# SDR SWAA2021080495740

- Difficulty date: June 27, 2020
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 540 Lbl45-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK BS 540 LBL 45-65 WL 208 TOP SURFACE IS DAMAGED / LOCATED AND DRILLED NEW BREAK PANEL AT BS540 LBL45-65 WL208 I.A.W. DWG 143A5240 AND SRM 51-40-05-0G-0 FIGURE 2 OK TO INSTALL 57800C 28JUN20 INSP 267 6-28-20 INSTALLED NEW BREAK PANEL I.A.W. DWG 143A5240 AND SRM 51-40-02-0G-0 4.7.
